# SDR AALA20130510001

- Difficulty date: May 9, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737823
- Aircraft serial: 30078
- Aircraft time: 38,723 hours, 16,047 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Part number: 18173812
- Condition: Inoperative
- Location: Zone 600
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

BOS - CREW REPORTED FLAP LEVER SELECTED TO 1 DEGREE AND NOTHING HAPPENED.  FOLLOWED QRH AND EXTENDED SLATS WITH ALTERNATE FLAP SWITCH.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED FLAP LEVER POSITION TRANSMITTER AND FLAP SKEW SENSOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
